MathSciNet Relay Station
MathSciNet bibliographic data
MR987164 (91f:54009) 54C20
Kulesza, John; Levy, Ronnie; Nyikos, Peter Extending discrete-valued functions. Trans. Amer. Math. Soc. 324 (1991), no. 1, 293–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement